Firmoo > Answers > Eye Health >  question

Question

Ask questions

Saarah


07/25/2012

What are side effects of steroids eye drops on eyes?

My doctor just prescribed me steroids eye drops. What are side effects of steroids eye drops on eyes?
Related Topics : eye drops eye health
Answer the question

Answers (2)

  • clur_08

    07/25/2012

    Steroid eye drops are used by doctor to reduce inflammation in the eyes. However, improper use of steroid eye drops can lead to some side effects. Some mild yet temporary side effects about steroid eye drops can be itching, burning, stinging, irritation or redness in the eye. And these mild side effects can also lead to severe side effects like a swelling of the mouth, tongue, lips or face or difficult breathing. In this case, you should stop using steroid eye drops immediately and contact your doctor.
  • crockettcastle

    08/03/2012

    If you do not use for a long time, it does not matter. Only long-term and heavy using can cause some problems, Such as increasing your eye pressure and cataracts, excessive use can cause systemic adverse reaction; long term use can cause secondary eye infection. Long-term means continue using more than a month. So you should strictly follow your doctor’s direction.
Jumpto

Related Articles